I am an assistant professor of computer science at Vali-e-Asr university of Rafsanjan, Iran. I have a broad research experience including parameterized complexity, machine learning, chaotic cryptography and computer vision. Before joining the VRU as a faculty, I have spent 5 years and a half at Yazd university to obtain my PhD and MSc degrees and 4 years at Shahid Bahonar university of Kerman to do my BSc, all in computer science. Read more ...

Education

Last modified on 20 September 2019. - I update the list of my publication regularly. However, for a more recent list of my publications, you can refer to Google Scholar, ResearchGate or ORCiD. My preprints are also available at arXiv. If you need any of these papers, please drop me a line and I will mail that to you.

Journal papers

    1. S-approximation: a new approach to algebraic approximation


      M. Hooshmandasl, A. Shakiba, A. Goharshady, and A. Karimi.
      Journal of Discrete Mathematics, 2014, 2014.
      @article{hooshmandasl2014s,
        author={Hooshmandasl, MR and Shakiba, A and Goharshady, AK and Karimi, A},
        title={S-approximation: a new approach to algebraic approximation},
        journal={Journal of Discrete Mathematics},
        year={2014},
        volume={2014}
      }
      
    2. S-approximation spaces: a three-way decision approach


      A. Shakiba and M. R. Hooshmandasl.
      Fundamenta Informaticae, 139(3):307–328, 2015.
      @article{shakiba2015s,
        author={Shakiba, Ali and Hooshmandasl, Mohammad R},
        title={S-approximation spaces: a three-way decision approach},
        journal={Fundamenta Informaticae},
        year={2015},
        volume={139},
        number={3},
        pages={307--328}
      }
      
    3. Neighborhood system s-approximation spaces and applications


      A. Shakiba and M. R. Hooshmandasl.
      Knowledge and Information Systems, 49(2):749–794, 2016.
      @article{shakiba2016neighborhood,
        author={Shakiba, Ali and Hooshmandasl, Mohammad Reza},
        title={Neighborhood system S-approximation spaces and applications},
        journal={Knowledge and Information Systems},
        year={2016},
        volume={49},
        number={2},
        pages={749--794}
      }
      
    4. Legendre wavelets galerkin method for solving nonlinear stochastic integral equations


      M. Heydari, M. Hooshmandasl, A. Shakiba, and C. Cattani.
      Nonlinear Dynamics, 85(2):1185–1202, 2016.
      @article{heydari2016legendre,
        author={Heydari, MH and Hooshmandasl, MR and Shakiba, A and Cattani, C},
        title={Legendre wavelets Galerkin method for solving nonlinear stochastic integral equations},
        journal={Nonlinear Dynamics},
        year={2016},
        volume={85},
        number={2},
        pages={1185--1202}
      }
      
    5. An efficient computational method based on the hat functions for solving fractional optimal control problems


      M. Heydari, M. Hooshmandasl, A. Shakiba, and C. Cattani.
      Tbilisi Mathematical Journal, 9(1):143–157, 2016.
      @article{heydari2016efficient,
        author={Heydari, MH and Hooshmandasl, MR and Shakiba, A and Cattani, C},
        title={An efficient computational method based on the hat functions for solving fractional optimal control problems},
        journal={Tbilisi Mathematical Journal},
        year={2016},
        volume={9},
        number={1},
        pages={143--157}
      }
      
    6. Data volume reduction in covering approximation spaces with respect to twenty-two types of covering based rough sets


      A. Shakiba and M. R. Hooshmandasl.
      International Journal of Approximate Reasoning, 75:13–38, 2016.
      @article{shakiba2016data,
        author={Shakiba, Ali and Hooshmandasl, Mohammad Reza},
        title={Data volume reduction in covering approximation spaces with respect to twenty-two types of covering based rough sets},
        journal={International Journal of Approximate Reasoning},
        year={2016},
        volume={75},
        pages={13--38}
      }
      
    7. An intuitionistic fuzzy approach to s-approximation spaces


      A. Shakiba, M. R. Hooshmandasl, B. Davvaz, and S. A. S. Fazeli.
      Journal of Intelligent & Fuzzy Systems, 30(6):3385–3397, 2016.
      @article{shakiba2016intuitionistic,
        author={Shakiba, Ali and Hooshmandasl, Mohammad Reza and Davvaz, Bijan and Fazeli, Seyed Abolfazl Shahzadeh},
        title={An intuitionistic fuzzy approach to S-approximation spaces},
        journal={Journal of Intelligent \& Fuzzy Systems},
        year={2016},
        volume={30},
        number={6},
        pages={3385--3397}
      }
      
    8. Cryptanalysis of multiplicative coupled cryptosystems based on the chebyshev polynomials


      A. Shakiba, M. R. Hooshmandasl, and M. A. Meybodi.
      International Journal of Bifurcation and Chaos, 26(07):1650112, 2016.
      @article{shakiba2016cryptanalysis,
        author={Shakiba, Ali and Hooshmandasl, Mohammad Reza and Meybodi, Mohsen Alambardar},
        title={Cryptanalysis of multiplicative coupled cryptosystems based on the chebyshev polynomials},
        journal={International Journal of Bifurcation and Chaos},
        year={2016},
        volume={26},
        number={07},
        pages={1650112}
      }
      
    9. An efficient algorithm for mixed domination on generalized series-parallel graphs


      M. Rajaati, A. Shakiba, M. Hooshmandasl, P. Sharifani, and M. J. Dinneen.
      Algebraic structures and their applications, 5(1):23–39, 2018.
      @article{rajaati2018efficient,
        author={Rajaati, M and Shakiba, Ali and Hooshmandasl, MR and Sharifani, P and Dinneen, Michael J},
        title={An Efficient Algorithm for Mixed Domination on Generalized Series-Parallel Graphs},
        journal={Algebraic structures and their applications},
        year={2018},
        volume={5},
        number={1},
        pages={23--39}
      }
      
    10. On outer-connected domination for graph products


      M. Hashemipour, M. R. Hooshmandasl, and A. Shakiba.
      arXiv preprint arXiv:1708.00188, 2017.
      @article{hashemipour2017outer,
        author={Hashemipour, M and Hooshmandasl, Mohammad Reza and Shakiba, Ali},
        title={On outer-connected domination for graph products},
        journal={arXiv preprint arXiv:1708.00188},
        year={2017}
      }
      
    11. On the complexity of the outer-connected bondage and the outer-connected reinforcement problems


      M. Hashemipour, M. Hooshmandasl, and A. Shakiba.
      The Australasian Journal of Combinatorics, 73:466–477, 2019.
      @article{hashemipour2019complexity,
        author={Hashemipour, M and Hooshmandasl, MR and Shakiba, Ali},
        title={On the complexity of the outer-connected bondage and the outer-connected reinforcement problems},
        journal={The Australasian Journal of Combinatorics},
        year={2019},
        volume={73},
        pages={466--477}
      }
      
    12. Chebyshev cardinal wavelets and their application in solving nonlinear stochastic differential equations with fractional brownian motion


      M. Heydari, M. Mahmoudi, A. Shakiba, and Z. Avazzadeh.
      Communications in Nonlinear Science and Numerical Simulation, 64:98–121, 2018.
      @article{heydari2018chebyshev,
        author={Heydari, MH and Mahmoudi, MR and Shakiba, A and Avazzadeh, Z},
        title={Chebyshev cardinal wavelets and their application in solving nonlinear stochastic differential equations with fractional Brownian motion},
        journal={Communications in Nonlinear Science and Numerical Simulation},
        year={2018},
        volume={64},
        pages={98--121}
      }
      
    13. Domination cover number of graphs


      M. A. Meybodi, M. Hooshmandasl, P. Sharifani, and A. Shakiba.
      Discrete Mathematics Algorithms and Applications, 11(1):1950020, 2019.
      @article{meybodi2019domination,
        author={Meybodi, M Alambardar and Hooshmandasl, MR and Sharifani, P and Shakiba, Ali},
        title={Domination Cover Number of Graphs},
        journal={Discrete Mathematics Algorithms and Applications},
        year={2019},
        volume={11},
        number={1},
        pages={1950020}
      }
      
    14. A note on belief structures and s-approximation spaces


      A. Shakiba, A. K. Goharshady, M. Hooshmandasl, and M. A. Meybodi.
      arXiv preprint arXiv:1805.10672, 2018.
      @article{shakiba2018note,
        author={Shakiba, Ali and Goharshady, Amir Kafshdar and Hooshmandasl, MohammadReza and Meybodi, Mohsen Alambardar},
        title={A note on belief structures and S-approximation spaces},
        journal={arXiv preprint arXiv:1805.10672},
        year={2018}
      }
      
    15. On fixed-parameter tractability of the mixed domination problem for graphs with bounded tree-width


      M. Rajaati, M. Hooshmandasl, M. Dinneen, and A. Shakiba.
      Discrete Mathematics & Theoretical Computer Science, 20, 2018.
      @article{rajaati2018fixed,
        author={Rajaati, M and Hooshmandasl, MR and Dinneen, MJ and Shakiba, A},
        title={On fixed-parameter tractability of the mixed domination problem for graphs with bounded tree-width},
        journal={Discrete Mathematics \& Theoretical Computer Science},
        year={2018},
        volume={20}
      }
      
    16. S-approximation spaces: a fuzzy approach


      A. Shakiba, M. Hooshmandasl, B. Davvaz, and S. A. Shahzadeh Fazeli.
      Iranian Journal of Fuzzy Systems, 14(2):127–154, 2017.
      @article{shakiba2017s,
        author={Shakiba, Ali and Hooshmandasl, MohammadReza and Davvaz, Bijan and Shahzadeh Fazeli, Seyed Abolfazl},
        title={S-approximation spaces: a fuzzy approach},
        journal={Iranian Journal of Fuzzy Systems},
        year={2017},
        volume={14},
        number={2},
        pages={127--154}
      }
      
    17. A randomized CPA-secure asymmetric-key chaotic color image encryption scheme based on the chebyshev mappings and one-time pad


      A. Shakiba.
      Journal of King Saud University-Computer and Information Sciences, 2019.
      @article{shakiba2019randomized,
        author={Shakiba, Ali},
        title={A randomized CPA-secure asymmetric-key chaotic color image encryption scheme based on the Chebyshev mappings and one-time pad},
        journal={Journal of King Saud University-Computer and Information Sciences},
        year={2019}
      }
      
    18. Security analysis for chaotic maps-based mutual authentication and key agreement using smart cards for wireless networks


      A. Shakiba.
      Journal of Information and Optimization Sciences, 40(3):725–750, 2019.
      @article{shakiba2019security,
        author={Shakiba, A},
        title={Security analysis for chaotic maps-based mutual authentication and key agreement using smart cards for wireless networks},
        journal={Journal of Information and Optimization Sciences},
        year={2019},
        volume={40},
        number={3},
        pages={725--750}
      }
      
    19. A novel randomized one-dimensional chaotic chebyshev mapping for chosen plaintext attack secure image encryption with a novel chaotic breadth first traversal


      A. Shakiba.
      Multimedia Tools and Applications, pages 1–27, 2019.
      @article{shakiba2019novel,
        author={Shakiba, Ali},
        title={A novel randomized one-dimensional chaotic Chebyshev mapping for chosen plaintext attack secure image encryption with a novel chaotic breadth first traversal},
        journal={Multimedia Tools and Applications},
        year={2019},
        pages={1--27}
      }
      

Conference papers

    1. Generalized quantum turing machines and satisfiability problem


      A. Shakiba and M. Hooshmandasl.
      In 2nd National Conference on Software Engineering, 2012.
      @inproceedings{shakiba2012generalized,
        author={Shakiba, A. and Hooshmandasl, M.R.},
        title={Generalized Quantum Turing Machines and Satisfiability Problem},
        booktitle={2nd National Conference on Software Engineering},
        year={2012}
      }
      
    2. Multiplicative coupled public key schemes


      A. Shakiba, M. Hooshmandasl, and M. A. Meybodi.
      In 9th ISC’s International Conference on Information Security and Cryptography, 2012.
      @inproceedings{shakiba2012multiplicative,
        author={Shakiba, A. and Hooshmandasl, M.R. and Meybodi, M. Alambardar},
        title={Multiplicative Coupled Public Key Schemes},
        booktitle={9th ISC’s International Conference on Information Security and Cryptography},
        year={2012}
      }
      
    3. A public key cryptographic scheme by invertible mappings


      M. A. Meybodi, M. Hooshmandasl, and A. Shakiba.
      In 9th ISC’s International Conference on Information Security and Cryptography, 2012.
      @inproceedings{meybodi2012public,
        author={Meybodi, M. Alambardar and Hooshmandasl, M.R. and Shakiba, A.},
        title={A Public Key Cryptographic Scheme by Invertible Mappings},
        booktitle={9th ISC’s International Conference on Information Security and Cryptography},
        year={2012}
      }
      
    4. A combinatorial approach to certain topological spaces based on minimum complement s-approximation spaces


      M. R. Hooshmandasl, M. A. Meybodi, A. K. Goharshady, and A. Shakiba.
      In 8th International Seminar on Geometry and Topology, 2015.
      @inproceedings{hooshmandasl2015combinatorial,
        author={Hooshmandasl, M. R. and Meybodi, M. Alambardar and Goharshady, A. K. and Shakiba, A.},
        title={A combinatorial approach to certain topological spaces based on minimum complement S-approximation spaces},
        booktitle={8th International Seminar on Geometry and Topology},
        year={2015}
      }
      
    5. Differentially private fuzzy c-means clustering algorithms for fuzzy datasets


      A. Shakiba.
      In 2018 6th Iranian Joint Congress on Fuzzy and Intelligent Systems (CFIS), pages 91–93. IEEE, 2018.
      @inproceedings{shakiba2018differentially,
        author={Shakiba, Ali},
        title={Differentially private fuzzy C-means clustering algorithms for fuzzy datasets},
        booktitle={2018 6th Iranian Joint Congress on Fuzzy and Intelligent Systems (CFIS)},
        year={2018},
        organization={IEEE},
        pages={91--93}
      }
      

Chapters in Books

    1. S-approximation spaces


      A. Shakiba.
      In Algebraic Methods in General Rough Sets, pages 697–725. Birkhäuser, Cham, 2019.
      @incollection{shakiba2019s,
        author={Shakiba, Ali},
        title={S-Approximation Spaces},
        booktitle={Algebraic Methods in General Rough Sets},
        year={2019},
        publisher={Birkh{\"a}user, Cham},
        pages={697--725}
      }